Search Publications

Search

per page

Found 9 matches. Displaying 1-9 Toggle highlighting of searched terms

[ 1-9 ]

1. Feigenbaum MJ   Pattern selection: Determined by symmetry and modifiable by distant effects   JOURNAL OF STATISTICAL PHYSICS 2003 JUL; 112(1-2):219-275 Full Text

2. Feigenbaum MJ, Procaccia I, Davidovich B   Dynamics of finger formation in Laplacian growth without surface tension   JOURNAL OF STATISTICAL PHYSICS 2001 JUN; 103(5-6):973-1007 Full Text

3. Davidovitch B, Feigenbaum MJ, Hentschel HGE, Prscaccia I   Conformal dynamics of fractal growth patterns without randomness   PHYSICAL REVIEW E 2000 AUG; 62(2):1706-1715 Full Text

4. Verberg R, deSchepper IM, Feigenbaum MJ, Cohen EGD   Square root singularity in the viscosity of neutral colloidal suspensions at large frequencies   JOURNAL OF STATISTICAL PHYSICS 1997 JUN; 87(5-6):1037-1049 Full Text

5. CHHABRA AB, FEIGENBAUM MJ, KADANOFF LP, KOLAN AJ, PROCACCIA I   SANDPILES, AVALANCHES, AND THE STATISTICAL-MECHANICS OF NONEQUILIBRIUM STATIONARY STATES   PHYSICAL REVIEW E 1993 MAY; 47(5):3099-3121 Full Text

6. KADANOFF LP, CHHABRA AB, KOLAN AJ, FEIGENBAUM MJ, PROCACCIA I   CRITICAL INDEXES FOR SINGULAR DIFFUSION   PHYSICAL REVIEW A 1992 APR 15; 45(8):6095-6098 Full Text

7. FEIGENBAUM MJ, PROCACCIA I, TEL T   SCALING PROPERTIES OF MULTIFRACTALS AS AN EIGENVALUE PROBLEM   PHYSICAL REVIEW A 1989 MAY 15; 39(10):5359-5372 Full Text

8. Feigenbaum MJ   Presentation functions and scaling function theory for circle maps   NONLINEARITY 1988 NOV; 1(4):577-602 Full Text

9. FEIGENBAUM MJ   PRESENTATION FUNCTIONS, FIXED-POINTS, AND A THEORY OF SCALING FUNCTION DYNAMICS   JOURNAL OF STATISTICAL PHYSICS 1988 AUG; 52(3-4):527-569 Full Text

[ 1-9 ]